Open Access
March 2012 Self-mapping degrees of 3-manifolds
Hongbin Sun, Shicheng Wang, Jianchun Wu, Hao Zheng
Osaka J. Math. 49(1): 247-269 (March 2012).


For each closed oriented $3$-manifold $M$ in Thurston's picture, the set of degrees of self-maps on $M$ is given.


Download Citation

Hongbin Sun. Shicheng Wang. Jianchun Wu. Hao Zheng. "Self-mapping degrees of 3-manifolds." Osaka J. Math. 49 (1) 247 - 269, March 2012.


Published: March 2012
First available in Project Euclid: 21 March 2012

zbMATH: 1241.55002
MathSciNet: MR2903262

Primary: 55M25 , 57M10

Rights: Copyright © 2012 Osaka University and Osaka City University, Departments of Mathematics

Vol.49 • No. 1 • March 2012
Back to Top